About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715258, 6 pages
http://dx.doi.org/10.1155/2013/715258
Research Article

Explicit Solutions of Singular Differential Equation by Means of Fractional Calculus Operators

Department of Mathematics, Firat University, 23119 Elazig, Turkey

Received 8 July 2013; Revised 6 September 2013; Accepted 10 September 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Resat Yilmazer and Okkes Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Resat Yilmazer and Okkes Ozturk, “Explicit Solutions of Singular Differential Equation by Means of Fractional Calculus Operators,” Abstract and Applied Analysis, vol. 2013, Article ID 715258, 6 pages, 2013. doi:10.1155/2013/715258